Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 672398, 5 pages
http://dx.doi.org/10.1155/2014/672398
Research Article

The Identical Estimates of Spectral Norms for Circulant Matrices with Binomial Coefficients Combined with Fibonacci Numbers and Lucas Numbers Entries

Department of Mathematics, Linyi University, Linyi 276005, China

Received 1 November 2013; Accepted 23 January 2014; Published 27 February 2014

Academic Editor: Yuming Xing

Copyright © 2014 Jianwei Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W.-S. Chou, B.-S. Du, and P. J.-S. Shiue, “A note on circulant transition matrices in Markov chains,” Linear Algebra and Its Applications, vol. 429, no. 7, pp. 1699–1704, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. M. Gray and L. D. Davisson, An Introduction to Statistical Signal Processing, Cambridge University Press, London, UK, 2005.
  3. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  4. D. S. G. Pollock, “Circulant matrices and time-series analysis,” Working Paper No. 442, Queen Mary & Westfield College, 2000. View at Google Scholar
  5. A. Bose, R. S. Hazra, and K. Saha, “Spectral norm of circulant-type matrices,” Journal of Theoretical Probability, vol. 24, no. 2, pp. 479–516, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Ngondiep, S. Serra-Capizzano, and D. Sesana, “Spectral features and asymptotic properties for g-circulants and g-Toeplitz sequences,” SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 4, pp. 1663–1687, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Solak, “On the norms of circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 125–132, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. İpek, “On the spectral norms of circulant matrices with classical Fibonacci and Lucas numbers entries,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 6011–6012, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. W. Zhou and Z. L. Jiang, “Spectral norms of circulant-type matri-ces with Binomial coefficients and Harmonic numbers,” International Journal of Computational Methods, vol. 11, no. 5, Article ID 1350076, 14 pages, 2014. View at Google Scholar
  10. J. W. Zhou and Z. L. Jiang, “Spectral norms of circulant and Skew-circulant matrices with Binomial coefficients entries,” in Proceedings of the 9th International Symposium on Linear Drives for Industry Applications, vol. 271 of Lecture Notes in Electrical Engineering, pp. 219–224, Springer, Berlin, Germany, 2014. View at Publisher · View at Google Scholar
  11. W. Bryc and S. Sethuraman, “A remark on the maximum eigenvalue for circulant matrices,” in High Dimensional Probability V: The Luminy Volume, vol. 5, pp. 179–184, Institute of Mathematical Statistics Collections, Beachwood, Ohio, USA, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. W. Meckes, “On the spectral norm of a random Toeplitz matrix,” Electronic Communications in Probability, vol. 12, pp. 315–325, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. W. Meckes, “Some results on random circulant matrices,” in High Dimensional Probability V: The Luminy Volume, vol. 5, pp. 213–223, Institute of Mathematical Statistics Collections, Beachwood, Ohio, USA, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. L. Mehta, Random Matrices, vol. 142 of Pure and Applied Mathematics, Elsevier/Academic Press, Amsterdam, The Netherlands, 3rd edition, 2004. View at MathSciNet
  15. E. G. Kocer, N. Tuglu, and A. Stakhov, “On the m-extension of the Fibonacci and Lucas p-numbers,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1890–1906, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Akbulak and D. Bozkurt, “On the norms of Toeplitz matrices involving Fibonacci and Lucas numbers,” Hacettepe Journal of Mathematics and Statistics, vol. 37, no. 2, pp. 89–95, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Benoumhani, “A sequence of Binomial coefficients related to Lucas and Fibonacci numbers,” Journal of Integer Sequences, vol. 6, no. 2, pp. 1–10, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Melham, “Sums involving Fibonacci and Pell numbers,” Portugaliae Mathematica, vol. 56, no. 3, pp. 309–317, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. T. Stallings and T. L. Boullion, “The pseudoinverse of an r-circulant matrix,” Proceedings of the American Mathematical Society, vol. 34, no. 2, pp. 385–388, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet